# SDR QXEA200500300

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 7,911 hours, 5,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTS THAT ON DESCENT, THE A/C SMELLS VERY BAD, LIKE A GYM SOCK.  MAINTENANCE INSPECTED THE ACM COMPARTMENT, THE ACM AND ALL ASSOCIATED DUCTING WITH NO DEFECTS NOTED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
